Aa
Aa
A
A
A
Close
Avatar universal

Day 6 suboxone withdrawal

Hello all, I have been on subs for about 3 years. Im 25 and 250 lbs. I started at 16mgs a day and slowly came down to 6mgs a day. I have been trying to taper down but I've just been stuck yooyooing between 4-6mg for a while. Monday I took my last 6mg dose and today is Saturday so it's day six for me. The first four days were pretty bad but nothing compared to last night (day 5). I feel a little better in the mornings but it gets really bad later in the day. I lost 13 pounds in the last five days. I know it's not a great idea to go cold turkey but being on subs has really took a toll on my life. My gf of almost 4 years left me a month ago and that was the last straw for me. I'm getting through this no matter what. Has anybody done it like this before? How much worse is it gonna get?
4 Responses
317787 tn?1473358451
Hi there! I think you are doing great! But...I have never experienced this so up at the top of the page is a magnifying glass icon.  I clicked on it and did a search for suboxone withdrawal.  I found this, it isn't new but it has 136 comments so I hope this will help you.  There is something else I copied the other day to help people with opiate withdrawal.  I will get it and come back.  I hope this will help you in some way. Dee

http://www.medhelp.org/posts/Addiction-Substance-Abuse/suboxone-withdrawal-how-much-longer/show/625783
317787 tn?1473358451
This is called the Thomas Recipe, a person who came up with ideas for going through withdrawal.  We are not doctors so can only try to help each other through our various medical issues.
Have you talked to your doctor?
How is your blood pressure? How do you feel? Please try to drink water, I have read of others with diarhea who became dehydrated, that comes with side effects, aching, dizzy,etc.   Congratulations for making it to this point.   I wish you the best, I hope others with more experience will be along soon, Dee

http://www.medhelp.org/user_journals/show/2055300/Thomas-Recipe?personal_page_id=337358
5783082 tn?1374177161
Hey there, congrats on making the decision to get clean and on making it! Definitely do the Thomas recipe.. For me, I was on opiates for almost 10 years, on suboxone for 5, so my withdrawal experience is probably much worse than you will have to go through, but I want to be honest so you know what to expect. Subs stay in your system for a loooong time, which makes withdrawal last longer as well. For me, it took a good 3 months before I felt close to normal again. I would plan on taking it easy for a couple weeks, 'cause it will take a while for your energy levels to return. Just take it easy and take it one day at a time. It seems awful to go through it, but once your on the other side, you'll be so glad you did! A couple weeks of feeling bad is definitely worth the rest of your life feeling free!
Avatar universal
Yes I have I jumped of after 4 yrs and I bern off for 1 month doing ok
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.